Search Results

There are 8164 results for: content related to: Remarks on gaps in \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}${\mathrm{Dense}(\mathbb {Q})/\mathbf {nwd}}$\end{document}

  1. Changes of variables in modulation and Wiener amalgam spaces

    Mathematische Nachrichten

    Volume 284, Issue 16, November 2011, Pages: 2078–2092, Michael Ruzhansky, Mitsuru Sugimoto, Joachim Toft and Naohito Tomita

    Version of Record online : 5 AUG 2011, DOI: 10.1002/mana.200910199

  2. The double sign of a real division algebra of finite dimension greater than one

    Mathematische Nachrichten

    Volume 285, Issue 13, September 2012, Pages: 1635–1642, Erik Darpö and Ernst Dieterich

    Version of Record online : 29 MAY 2012, DOI: 10.1002/mana.201100189

  3. The spectral shift function for planar obstacle scattering at low energy

    Mathematische Nachrichten

    Volume 286, Issue 11-12, August 2013, Pages: 1208–1239, I. McGillivray

    Version of Record online : 21 MAR 2013, DOI: 10.1002/mana.201100317

  4. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Version of Record online : 16 APR 2013, DOI: 10.1002/malq.201200001

  5. Repulsive knot energies and pseudodifferential calculus for O’Hara’s knot energy family E(α), α ∈ [2, 3)

    Mathematische Nachrichten

    Volume 285, Issue 7, May 2012, Pages: 889–913, Philipp Reiter

    Version of Record online : 2 JAN 2012, DOI: 10.1002/mana.201000090

  6. Singularities of Brill-Noether loci for vector bundles on a curve

    Mathematische Nachrichten

    Volume 284, Issue 14-15, October 2011, Pages: 1846–1871, Sebastian Casalaina-Martin and Montserrat Teixidor i Bigas

    Version of Record online : 19 JUL 2011, DOI: 10.1002/mana.200910093

  7. You have full text access to this OnlineOpen article
    Scattering for strictly hyperbolic systems with time-dependent coefficients

    Mathematische Nachrichten

    Volume 286, Issue 11-12, August 2013, Pages: 1191–1207, Tokio Matsuyama and Michael Ruzhansky

    Version of Record online : 27 MAR 2013, DOI: 10.1002/mana.201200095

  8. Topological representation of geometric theories

    Mathematical Logic Quarterly

    Volume 58, Issue 6, November 2012, Pages: 380–393, Henrik Forssell

    Version of Record online : 27 SEP 2012, DOI: 10.1002/malq.201100080

  9. Isometries between Sobolev spaces

    Mathematische Nachrichten

    Volume 285, Issue 17-18, December 2012, Pages: 2059–2077, Markus Biegert and Robin Nittka

    Version of Record online : 22 JUN 2011, DOI: 10.1002/mana.201190020

  10. On a wave equation with supercritical interior and boundary sources and damping terms

    Mathematische Nachrichten

    Volume 284, Issue 16, November 2011, Pages: 2032–2064, Lorena Bociu, Mohammad Rammaha and Daniel Toundykov

    Version of Record online : 8 AUG 2011, DOI: 10.1002/mana.200910182

  11. Construction of G-Hilbert schemes

    Mathematische Nachrichten

    Volume 284, Issue 8-9, June 2011, Pages: 953–959, Mark Blume

    Version of Record online : 27 APR 2011, DOI: 10.1002/mana.200710234

  12. On the tangential Cauchy-Fueter operators on nondegenerate quadratic hypersurfaces in equation image

    Mathematische Nachrichten

    Volume 286, Issue 13, September 2013, Pages: 1353–1376, Wei Wang

    Version of Record online : 2 APR 2013, DOI: 10.1002/mana.201000119

  13. On matrix-valued Herglotz-Nevanlinna functions with an emphasis on particular subclasses

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1770–1790, Bernd Fritzsche, Bernd Kirstein and Conrad Mädler

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100247

  14. The grand Lusin-area characterization of Hajłasz-Sobolev spaces and Triebel-Lizorkin spaces

    Mathematische Nachrichten

    Volume 286, Issue 7, May 2013, Pages: 691–711, Xiaojuan Jiang, Dachun Yang and Wen Yuan

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100161

  15. Point value characterizations and related results in the full Colombeau algebras equation image and equation image

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 1007–1021, Eduard A. Nigsch

    Version of Record online : 18 APR 2013, DOI: 10.1002/mana.200910280

  16. A characterization of retracts in certain Fraïssé limits

    Mathematical Logic Quarterly

    Volume 58, Issue 1-2, February 2012, Pages: 46–54, Igor Dolinka

    Version of Record online : 2 AUG 2011, DOI: 10.1002/malq.201020084

  17. Quantum computational logic with mixed states

    Mathematical Logic Quarterly

    Volume 59, Issue 1-2, February 2013, Pages: 27–50, Hector Freytes and Graciela Domenech

    Version of Record online : 25 JAN 2013, DOI: 10.1002/malq.201110030

  18. Weak convergence of spectral shift functions for one-dimensional Schrödinger operators

    Mathematische Nachrichten

    Volume 285, Issue 14-15, October 2012, Pages: 1799–1838, Fritz Gesztesy and Roger Nichols

    Version of Record online : 11 APR 2012, DOI: 10.1002/mana.201100222

  19. Constrained energy problems with external fields for vector measures

    Mathematische Nachrichten

    Volume 285, Issue 8-9, June 2012, Pages: 1144–1165, N. Zorii

    Version of Record online : 1 FEB 2012, DOI: 10.1002/mana.201000148

  20. Imaginaries in Boolean algebras

    Mathematical Logic Quarterly

    Volume 58, Issue 3, May 2012, Pages: 217–235, Roman Wencel

    Version of Record online : 18 APR 2012, DOI: 10.1002/malq.201020082